Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Discrete analogues of singular Radon transforms


Authors: E. M. Stein and S. Wainger
Journal: Bull. Amer. Math. Soc. 23 (1990), 537-544
MSC (1985): Primary 42B20, 42B99, 11L40
MathSciNet review: 1056560
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 42B20, 42B99, 11L40

Retrieve articles in all journals with MSC (1985): 42B20, 42B99, 11L40


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1990-15973-7
PII: S 0273-0979(1990)15973-7